MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER
Catalog Number ATG120144
Medical Device Problem Codes Inflation Problem (1310); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one atlas gold pta dilatation catheter was received for evaluation.During visual evaluation, kinks and twisting were noted to the catheter shaft.A kink was also noted at the balloon's proximal end, and a split was observed to the balloon's distal tip.No anomalies to the luers/y-body.During functional evaluation, an in-house presto inflation device was used to inflate the balloon to 18 atm.The balloon was inflated and maintained pressure, the balloon was then deflated without issue.No other functional testing was performed.Therefore, the investigation is unconfirmed for the alleged inflation issue as the balloon was inflated and deflated with no issue.However, the investigation is confirmed for the identified shaft damage and balloon kink as kinks and twisting were noted to the catheter, and a kink was noted at the balloon's proximal end.The investigation is also confirmed for the identified split tip as a split was observed at the balloon's tip.A definitive root cause for the alleged inflation issue, identified shaft damage, balloon kink and split tip could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 10/2025) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the device allegedly had an inflation issue.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: our firm received an fda email correspondence on 8-july-2024 from mdr data systems team, (b)(6), indicating that the information (specifically the unique device identifier (udi) information in section d) of the previously submitted fda form 3500a, was incorrect and a request was made to submit supplemental report(s) with the entire udi number including the di and pi fields, all numbers, letters, parentheses, and symbols in the "unique device identifier (udi) #" fields.This supplemental report is in response to that request.H11: d2: medical device type-dqy; lit.D4: medical device expiration date- 10/11/2025.D4: udi- (b)(6).H4: device manufacture date- 10/11/2022.G4: k122984; k181323.
 
Event or Problem Description

Brand Name
ATLAS GOLD
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18280654
Report Number2020394-2023-01152
Device Sequence Number6696497
Product Code DQY
UDI-Device Identifier00801741060762
UDI-Public(01)00801741060762(11)221011(17)251011(10)93XG0003
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2025
Device Catalogue NumberATG120144
Device Lot Number93XG0003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2023
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date07/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown